Acta Mathematica

, Volume 199, Issue 1, pp 29–152

The scaling limit of loop-erased random walk in three dimensions


DOI: 10.1007/s11511-007-0018-8

Cite this article as:
Kozma, G. Acta Math (2007) 199: 29. doi:10.1007/s11511-007-0018-8


We show that the scaling limit exists and is invariant under dilations and rotations. We give some tools that might be useful to show universality.

Copyright information

© Institut Mittag-Leffler 2007

Authors and Affiliations

  1. 1.Faculty of Mathematics and Computer ScienceWeizmann Institute of ScienceRehovotIsrael